MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 1801
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vomiting (2144); Cough (4457)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: product code: additional product code qon.Block g4: premarket / 510(k) #: additional premarket/510(k) p190006.
 
Event or Problem Description
It was reported that during stage 1 of the patient's advanced trial, the procedure was aborted after the patient was given anesthesia without intubation.The needle was placed in the foramen and although the procedure progressed normally, prior to the lead being placed, the patient began coughing and vomiting bile into the oxygen face mask.It was determined that the patient needed to be flipped supine to clear and maintain airway.The products used for the lead placement were removed, and the procedure was cancelled.There were no device issues.
 
Additional Manufacturer Narrative
Block d2b: product code: additional product code qon.Block g4: premarket / 510(k) #: additional premarket/510(k) p190006.Block h11: the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Good faith effort attempts were made to try and retrieve the device; however the device was disposed by the explanting provider.It was confirmed the device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the events of "cough" and "vomiting" were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.
 
Event or Problem Description

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24608346
Report Number2124215-2026-14416
Device Sequence Number15911123
Product Code EZW
UDI-Device Identifier10810005340080
UDI-Public(01)10810005340080
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1801
Device Catalogue Number1801
Device Lot NumberAS1F150016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date05/07/2026
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexMale
Patient RaceBlack Or African American